# SDR FDEA201009033265

- Difficulty date: September 3, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510303
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRWELL LT LOWER TORQUE BOX INBD WEB IS CRACKED AT LIGHTING HOLE BS 1223.  TRIMMED OUT DAMAGED AREA DIM. 1/2" X 1/4" AND 1/2" X 1/8" IAW SRM 51-10-1.   FABRICATED REPAIR DOUBLERS. IAW SRM 53-10-2 FIG   6 AND 51-40-2 FIG 1. INSTALLED REPAIR DOUBLERS IAW SRM 51-30-2.
